# SDR USAA2015012900005

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,597 hours, 8,181 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLIDE SHOWED ARMED WITH ARMING HANDLE IN DISARMED POSITION ECAM.  ACCOMPLISHED PROXIMITY SWITCH 6WN2 ADJUSTMENT IAW AMM 52-71-00-820-009-B01.  OPERATIONS TESTED OK .
